# SDR SWAA2022030826845

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH FORWARD FLOOR SHIELD FORWARD OF CARGO DOOR HAS SPOTS OF CORROSION / BLENDED CORROSION ON AFT PIT R/H FWD FLOOR SHIELD FWD OF CARGO DOOR VERIFIED MATERIAL LOSS ORG 'T' .050 REMAINING 'T' .040 LOSS OF .010 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FLOOR SHIELD P/N 146A8127-1 A TAG WN 7826 IAW BOEING DWG 146A0081 REV B B737-700 SRM 51-40-02-0G-0 STA 787-794 RBL 25 P/N 146A8127-1 TOOL 36647 CAL 10JUN19
